It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Dude, I'm really sorry to hear that story. You really did suffer some bad side-effects :( Thank you for sharing the story with us. It's important that even when we think all we want is clear skin that we think carefully about what we've already got and take for granted. I can't imagine losing so much hair at just the age of 20 (my age, too) and losing basic skills such as problem solving is really serious, too. These are side-effects that I have not heard of and the thought of them scares me. I have an appointment with my dermatologist on Thursday to discuss the possibility of a second course of Roaccutane. Now - even though I suffered virtually no side-effects on the first course - I will think very long and hard about taking a second course. I really feel for you.





All times are GMT -7. The time now is 01:53 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!